MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - BASEPLATE MEDIUM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that in (b)(6) 2016 the initial eclipse surgery was performed on a male patient.The arthrex humeral head - ar-9349-18 and the arthrex glenoid inlay ar-9121-02 were implanted.The surgeon requested the patient to be checked after 3 years.The doctor determined that the pe inlay was abnormal.In addition, the patient also heard metallic clacking.The surgeon therefore decided on a revision surgery.The inlay and the head were removed and replaced by new devices.The laxity was good.The revision surgery was successfully completed.According to the surgeon, the male patient is athletic and regularly goes to the gym.Nevertheless, he is not excessively active.In addition the humeral head was not the issue but since it was also removed the customer wants to send the device in.

Brand Name
UNIVERSAL GLENOID - BASEPLATE MEDIUM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9396446
Report Number1220246-2019-01444
Device Sequence Number2659454
Product Code PHX
UDI-Device Identifier00888867057357
UDI-Public00888867057357
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID - BASEPLATE MEDIUM
Device Catalogue NumberAR-9120-02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;